# SDR AALA202108118334

- Difficulty date: July 31, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 59,184 hours, 24,537 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WEB OF RH WING FIXED TRAILING EDGE AT WSTA 275. REPLACED WEB WITH NEW IAW B737NG SRM 51-40-02.
